# SDR AUS20011443

- Difficulty date: December 24, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 7506593
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 9,036 cycles
- Component: Bleed Air Indic, Pwa, PW123D
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 BLEED AIR SYSTEM TEMPERATURE OVERHEAT SWITCH FAILED.
